# SDR 9807139906

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Broken
- Location: Nr 1 Slat
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, SLATS WOULD NOT EXTEND AND AIRCRAFT ROLLED TO THE RIGHT.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 SLAT INBOARD IDLER PULLEY BRACKET BROKEN LOOSE FROM FORWARD SPAR BRACKET.  AIRCRAFT WAS FERRIED TO ATL AND IS CURRENTLY BEING REPAIRED.
